MAUDE Adverse Event Report: MSD BARTLETT MFG ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MSD BARTLETT MFG ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 7480111
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Type of procedure: extension on previous posterior lumber fusion levels implanted: t10-l5 it was reported that on (b)(6) 2018, intra-op, the tip on the screwdriver shaft broke off when the driver was engaged into the screw.No patient complications were reported.
 
Additional Manufacturer Narrative
Product analysis result: visual and microscopic examination of the instrument identified shearing of the lead thread, consistent with incomplete engagement of the thread prior to loading.If information is provided in the future, a supplemental report will be issued.

Brand Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MSD BARTLETT MFG
2975 brother blvd
bartlett TN 38133
MDR Report Key7649972
Report Number1030489-2018-00933
Device Sequence Number184320
Product Code LXH
UDI-Device Identifier00885074068633
UDI-Public00885074068633
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7480111
Device Lot Number612040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2018
Initial Date Received by Manufacturer 05/31/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1